# SDR NWAA080446308

- Difficulty date: January 30, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 76,691 hours, 9,456 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND FAIL/SAFE CHORD FASTENER HOLES CRACKED AND WITH SHORT EDGE MARGIN AT BS 1140 RT AND LT.  REPAIRED PER EA 63-211705.
